| Catalog Number |
8709H |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2024 and suture was used.During the procedure, the sales rep is reporting that the suture is breaking at times along with the needles popping off and bending when passing through.They had to keep using more until it worked to complete the case.Needles did not fall into the patient and there was no patient harm reported.There were no adverse consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: this product was not saved, i believe it was a quantity of 2 ea.This complaint was called in for (b)(6), not (b)(6) hospital.It was captured that devices with product code eph7477h- lot number 101tkp and 8709h - lot number 103878 demonstrated these alleged deficiencies.It was reported that "sales rep is reporting that the suture is breaking at times.How many devices demonstrated the alleged deficiency? please confirm the number of devices below.Eph7477h- lot number 101tkp: 8709h - lot number 103878: it was reported that ".Along with the needles popping off." how many devices demonstrated the alleged deficiency? please confirm the number of devices below.Eph7477h- lot number 101tkp: 8709h - lot number 103878: it was reported that ".And bending when passing through." how many devices demonstrated the alleged deficiency? please confirm the number of devices below.Eph7477h- lot number 101tkp: 8709h - lot number 103878: provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to the fda: 1/15/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.